# SDR CALA2025090508520

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 80,171 hours, 34,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF THE EMERGENCY POWER SUPPLY UNITS BY BITE-CHECK, EA2500-03960 AND EA2500-08031, REFERENCE EC2500-04561 FOR A/C 871-884, 888-899, 901-950 )  EMERGENCY LIGHTS TEST FAILED. MESSAGE EPSU BATTERY EMER L. POWER UNIT SHOWS BATTERY FAULT,   REPLACED  EPSU CHARGER AND BATTERY IAW 33-51-00, OPS CHECKED PASSED.
